... She gave me the cyclobenzaprine and tramadol for a herniated disc in my neck which is painful but I have been taking the meds occasionally due to their power to knock me out. Now that I have seen the major interactions on these meds I am very concerned, should I stop taking the tramadol and cyclobenzaprine until I can get in to see my Dr (which may take a couple of weeks)?
I am taking Serzone, and was just prescribed Tramadol. It also shows Major Interaction concerns. So, I am not taking it and am icing the daylights out of my back. I think I would raher work through this pain, than add another complication. Call me paranoid, or overly cautious. If you can tolerate Tylenol, you might ask your doc about Oxycodon 5/325. It helps my pain, and I only take 1/2 of the pill. The Tylenol in it makes me sick, but it does help when my pain level is over the top.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Sep 2013 • 4 answers
Updated 23 Nov 2013 • 2 answers
Updated 9 Nov 2014 • 3 answers
Herniated disc - I herniated my L5-S1 disc and also had sacrial torsion and had my sacrum bone fused
Updated 6 Mar 2015 • 1 answer
Posted 6 Nov 2018 • 0 answers